Awesome Shows & Performances

Shows will be happening daily except for Tuesday (Daily during School Holidays and Public Holidays).

Malayana Meet & Greet

Weekdays: 10:40am – 11:00am
Weekends: 9:40am – 10:00am
Duration: 20 minutes
Location: Main Entrance

Let Haku, Natia and our Malayana Warriors to welcome you with an open arm! Don’t forget to snap a photo with them too!

Clown in Action

Weekdays: 12:00pm – 12:20pm
Weekends: 11:00am – 11:20am
Duration: 20 minutes
Location: All around the park

There will be clowns mingling around the park at this time~ If you’re lucky enough, you will bump into them!

Tin Story

Weekdays: 2:30pm – 2:40pm
Weekends: 1:30pm – 1:40pm
Duration: 10 minutes
Location: Tin Valley

A tin mining story that you can’t miss!

Tiger & Friends

Time: 3:00pm & 4:00pm
Duration: 30 minutes
Location: Lost World Tiger Valley

Be amazed by our Siberian tigers and friends as they put up an entertaining show inclusive of stunts and live feeding.

The Memory Lane

Weekdays: 4:30pm – 4:40pm
Weekends: 3:30pm – 3:40pm
Duration: 10 minutes
Location: Hot Springs Stage

An amazing dance show that will happen at Ipoh Street! Wonder how? Drop by and enjoy the show!

Chief Musical Celebration

Friday, Saturday, Sunday: 5:30pm – 6:50pm
Duration: 60 minutes
Location: Jungle Wave Bay

Let’s rave with the wave as our DJ spin and drop you a medley of addictive beats. Join us and enjoy the POOL-PARTY in the pool!

Flaming Percussion Show

Time: 9:00pm
Duration: 30 minutes
Location: Hot Springs Stage

An entertaining show combining fire eaters with talented percussionists that will knock your socks off.